# SDR AALA20161230007

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 61,448 hours, 7,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR EMERGENCY POWER ASSIST SYSTEM GREEN LIGHT IS INOPERATIVE.  REMOVED AND REPLACED 9 VOLT BACK-UP BATTERY IAW AMM 52-11-20.  OPERATIONAL CHECK GOOD.
